arrow
Volume 2, Number 1
Previous Issue Next Issue

Jia-Qi Liu

J. Comp. Math., 2 (1984), pp. 1-9.

Preview Full PDF 1949 20725 Abstract

Guan-Quan Zhang

J. Comp. Math., 2 (1984), pp. 10-23.

Preview Full PDF 1840 21286 Abstract

Ping-Qi Pan

J. Comp. Math., 2 (1984), pp. 24-32.

Preview Full PDF 1900 20799 Abstract

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 33-40.

Preview Full PDF 1889 21220 Abstract

Yuan Xu

J. Comp. Math., 2 (1984), pp. 41-49.

Preview Full PDF 2518 21053 Abstract

Qing-Yang Li

J. Comp. Math., 2 (1984), pp. 50-55.

Preview Full PDF 2066 20817 Abstract

Qun Lin & Lü Tao

J. Comp. Math., 2 (1984), pp. 56-69.

Preview Full PDF 1902 21188 Abstract

Xing-Hua Wang & Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 70-76.

Preview Full PDF 2602 21548 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 77-88.

Preview Full PDF 1886 20611 Abstract

Geng-Zhe Chang

J. Comp. Math., 2 (1984), pp. 89-92.

Preview Full PDF 1955 20972 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard